# SDR DALA2016092906934

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE APRON HAS AREA OF CHAFING ABOVE AFT MOUNT AND CRACK AND GOUGE BELOW AFT MOUNT.  NR 1 ENGINE APRON HAS AREA OF CHAFING AND CRACK AND GOUGE APPLIED NEW EDGE IAW SRM 54-00-00 FIG 1 AND REPAIRED IAW SRM 54-00-00 REPAIR 1 PG 201.
